MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's left eye was explanted as the patient was unhappy with her vision.Rxsight's first awareness of the event was (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens has not yet been returned for evaluation.
 
Event or Problem Description
Site reported that the light adjustable lens in the patient's left eye was explanted as the patient was unhappy with her vision.Rxsight's first awareness of the event was (b)(6) 2021.
 
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's left eye was explanted as the patient was unhappy with her vision.Rxsight's first awareness of the event was 7/6/2021.The explanted lens was returned for evaluation.The lens was cut into multiple fragments.Other than the damage due to the explant, no issues were noted visually.Optical testing could not be performed due to the condition of the lens.
 
Event or Problem Description
Site reported that the light adjustable lens in the patient's left eye was explanted as the patient was unhappy with her vision.Rxsight's first awareness of the event was 7/6/2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12246979
Report Number3012712027-2021-00037
Device Sequence Number4377128
Product Code PZK
UDI-Device Identifier00818806020135
UDI-Public010081880602013517220131
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-000957
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;